# SDR CALA2018020200435

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 54,963 hours, 4,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M33406 BATTERY PACK FOUND INOPERATIVE.  THE  BATTERY PACK WAS REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
